# SDR DALA2024072407444

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 90,706 hours, 11,820 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L FLIGHT ATTENDANT MASK DEPLOYED IN FLIGHT. CORRECTIVE ACTION: R/R OXYGEN CONTAINER ASSY. IN REF. TO A330 AMM 35-21. PERFORMED MASK DROP TEST AND OPS CHECK NORMAL. (5911473)
